# SDR AALA20160224003

- Difficulty date: February 16, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 160 hours, 63 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  CREW REPORTS A DEFINITE ELEC SMELL & SMOKE IN COCKPIT UPON GATE ARRIVAL.  SMOKE WAS SEEN COMING FROM BEHIND THE FIRST OFFICER & TOWARD THE BULKHEAD BY THE R3 WINDOW.  ACCOMPLISHED FIM 21-00-00-810-803, FIM 21-00-00-810-806, WINDOW HEAT CONTROL UNIT OPERATIONAL TEST IAW AMM 30-41-11, SPCU OPERATIONAL CHECK IAW AMM 24-34-00 & ENG RUN, ON BOTH ENGS IAW AMM 71-00-00 WITH PACK ON.  NO FAULTS OR SMELLS NOTED.  ACFT OK FOR SERVICE.
